# SDR ASMF200504019

- Difficulty date: April 23, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 42,215 hours, 30,472 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3910097543
- Part serial: MAR851802
- Condition: Out Of Balance
- Location: Nlg
- Part time: 8,627 hours, 5,170 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF AIRCRAFT EXPERIENCED STRONG VIBRATION DURING TAKEOFF.  NOSE LANDING GEAR WAS CHECKED BEING ALL CORRECT IAW MM 32-21-01.  AIRCRAFT NOSE LANDING GEAR WAS JACKED DETECTING UNBALANCED BETWEEN BOTH WHEELS.  REPLACED IAW MM 32-42-00, ALL CORRECT.
